# SDR DALA2024100909848

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SURFACE HFEC INSPECTION OF THE FWD OUTER CHORD BETWEEN STRINGERS 3R AND 10R,FOUND 2EA CRACKS IN THE CORNER OF THE STRINGER 7R,THE LENGTH OF CRACK ARE 0.5IN AND 0.2IN.AS MARKED. CORRECTIVE ACTION: REPAIRED DAMAGED AREA PER B767-400 SRM 53-80-08. (0591674)
